# SDR UALA2012072604052

- Difficulty date: July 25, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 65,880 hours, 11,703 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8102191
- Part serial: 275
- Condition: Failed
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

APPROX 60 MINUTES PRIOR TO ARRIVAL, FLIGHT ATTENDANT NOTIFIED CAPTAIN OF ELECTRICAL SMOKE ODOR IN CABIN.  SHORTLY AFTER CREW RECEIVED A RECIRC FAN STATUS MESSAGE.  EVIDENCE OF OVERHEATING AT FAN. FAN IMPELLER & SHAFT LOOSE AND WOBBLES. REPLACED FAN, CHECKED OKAY.
